# SDR ASAA2023091045001

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 29,128 hours, 9,056 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTING THE #1 ENGINE THERE WAS A SLOW N2 INCREASE AND AFTER RAISING START LEVEL THE EGT INCREASED TO APPROXIMATELY 250-275 THEN STAGNATED AT 300 EGT AND STARTED TO FLASH. ABORTED THE START AND RAN QRH ABORTED START PROCEDURE. NORMAL START ON SECOND ATTEMPT EVEN THOUGH N2 INCREASED SLOWLY. MX CTRL NOTIFIED. GROUNDED - YES. PER B737-900 FIM 80-05 TASK 801. PERFORMED EEC BITE ON #1 ENG. NO FAULTS. NO EXCEEDANCES. EEC TEST PASSED. GVI OF THE #1 ENG GOOD. NO DEFECTS FOUND. PERFORMED REPAIR CONFIRMATION OPTION 2. NORMAL ENG START. OK FOR SERVICE.
